# SDR ORJA99113

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53490
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661106
- Condition: Discharged
- Location: Row 22/19
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - OVERWING EMERGENCY LIGHT STAY ILLUMINATED. REMOVED AND REPLACED BATTERY PACKS AT ROW 22 AND 19. OPS CHECK EMERGENCY LIGHTS OPS CHECK OK.  (M)
